Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Trying to conceive, twitching in lower abdomen, pink bleeding, sore nipples. Taking progesterone. Causes for symptoms?

Hello, About a week ago my nipples had gotten really sore. We are trying to conceive but last night 2 days before my AFTER I was experiencing twitching in my lower abdomen . This morning there was a little pink spot on the toilet paper. Nothing else since then. I am on progesterones once a day. Negative test. Any idea s? Never experienced this before.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Jeknott,
Welcome to healthcare magic!
Sore nipples and pink thing on tissue indicate early pregnancy related congestion and implantation spotting but Neative test is ominous.
may be you are just having due periods.
I would suggest you to get a serum beta hCG levels which is more definitive test for pregnancy.
I hope you would get benefitted from my advise.
Wish you a good health.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor